5 mg film-coated tablets 
desloratadine

1. What Azomyr is and what it is used for

What Azomyr is

Azomyr contains desloratadine which is an antihistamine.

How Azomyr works

Azomyr is an anti-allergic medicine that does not make you drowsy. It helps keep your allergic reactions and their symptoms under control.

When to use Azomyr

Azomyr relieves the symptoms of allergic rhinitis ( inflammation of the nasal mucosa caused by allergies, such as hay fever or allergy to dust mites) in adults and adolescents 12 years of age and older. These symptoms include sneezing, runny or itchy nose, palate itching, and itchy, red, or watery eyes.

Azomyr is also used to relieve the symptoms associated with urticaria (a skin condition caused by allergies ). These symptoms include itching and hives.

Relieving these symptoms lasts all day and helps you maintain normal daily activities and normal sleep.

What you need to know before you take Azomyr

Do not take Azomyr

  • if you are allergic to desloratadine or any of the other ingredients of this medicine (listed in section 6) or to loratadine.

Warnings and cautions

Talk to your doctor, pharmacist, or nurse before taking Azomyr:

  • if you have impaired kidney function.
  • if you or someone in your family has had seizures.

Children and young people

Do not give this medicine to children under 12 years of age.

Other medicines and Azomyr

There are no known interactions between Azomyr and other medicines.

Tell your doctor or pharmacist if you are taking, have recently taken, or might take any other medicines.

Azomyr with food, drink, and alcohol

Azomyr can be taken with or without food.

Be careful if you take Azomyr with alcohol.

Pregnancy, breastfeeding, and fertility

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Taking Azomyr is not recommended if you are pregnant or breast-feeding.

Fertility

There are no fertility data for men and women.

Driving and using machines

At the recommended dose, this medicine is not expected to affect your ability to drive or use machines. Although most people do not feel drowsy, it is recommended that you do not perform activities that require sharp attention, such as driving a vehicle or using machinery until you know how you react to the medicine.

Azomyr contains lactose

Azomyr tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

How to take Azomyr

Always take this medicine exactly as your doctor or pharmacist has told you. Ask your doctor or pharmacist if you are unsure.

Adults and adolescents 12 years and older

The recommended dose is one tablet once a day with water, with or without food.

This medicine should be swallowed.

The tablet is swallowed whole.

Regarding the duration of treatment, your doctor will determine the type of allergic rhinitis you are suffering from and decide how long to take Azomyr.

If your allergic rhinitis is recurrent (presence of symptoms for less than 4 days a week or for less than 4 weeks), your doctor will recommend a treatment schedule based on the assessment of your medical history.

If your allergy is persistent (presence of symptoms for 4 days or more per week and for more than 4 weeks) then your doctor may recommend a longer-term treatment.

In urticaria, the treatment time may vary from patient to patient and you should therefore follow your doctor’s prescription.

If you take more Azomyr than you should

Take Azomyr as prescribed for you. No serious problems are to be expected in case of accidental overdose. However, if you take more Azomyr than you were prescribed, talk to a doctor, pharmacist, or nurse immediately.

If you forget to take Azomyr

If you forget to take your dose on time, take it as soon as possible and then go back to your regular dosing schedule. Do not take a double dose to make up for a forgotten dose.

If you stop taking Azomyr

If you have any further questions on the use of this product, ask your doctor, pharmacist or nurse.

4. Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

During the marketing of Azomyr, cases of severe allergic reactions (difficulty breathing, wheezing, itching, hives, and swelling) have been reported in very rare cases. If you have any of these serious side effects is, stop taking the drug and seek immediate emergency medical attention.

In clinical trials in adults, the side effects were about the same as with an inactive tablet. However, fatigue, dry mouth, and headache were reported more often than with an inactive tablet. In adolescents, the headache was the most commonly reported side effect.

In clinical trials with Azomyr, the following side effects have been reported:

Common (may affect up to 1 in 10 people):

  • fatigue
  • dry mouth
  • headache.

Adults

During the marketing of Azomyr, the following side effects have been reported as:

Very rare (may affect up to 1 in 10,000 people):
severe allergic reactions fast heartbeatvomitingdizzinessmuscle pain restlessness with increased body movement rash stomach acheupset stomachdrowsinesshallucinationshepatitis throbbing or irregular heartbeatnauseadiarrheadifficulty sleepingseizuresabnormal liver function tests

Has been reported (occurs in an unknown number of users):
unusual weakness increased sensitivity of the skin to sunlight, even in sunlight and to UV light, for example for UV light in solariumchanges in how the heart beatsdeviant behavioraggressionweight gain, increased appetite yellowing of the skin and/or eyes

Children

Has been reported (occurs in an unknown number of users):
slow heartbeatdeviant behavior change in how the heart beat aggression

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist, or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly to the Medical Products Agency, www.lakemedelsverket.se. By reporting side effects, you can help increase drug safety information. 

5. How to store Azomyr

Keep this medicine out of the sight and reach of children.

Do not use this medicine after the expiry date which is stated on the carton and on the blister after “EXP”. The expiration date is the last day of the specified month.

Do not store above 30 ° C. Store in the original package.

Do not use this medicine if you notice any change in the appearance of the tablets.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. Contents of the packaging and other information

Content declaration

  • The active substance is desloratadine 5 mg
  • The other ingredients are calcium hydrogen phosphate dihydrate, microcrystalline cellulose, corn starch, talc. The tablet coating contains film coating (containing lactose monohydrate, hypromellose, titanium dioxide, macrogol 400, indigotin (E132)), clear coating (containing hypromellose, macrogol 400), carnauba wax, white wax.

What the medicine looks like and the contents of the pack

Azomyr 5 mg film-coated tablets are packaged in blisters in packs of 1, 2, 3, 5, 7, 10, 14, 15, 20, 21, 30, 50 or 100 tablets.

Not all pack sizes may be marketed.

Marketing Authorization Holder and Manufacturer

Marketing Authorisation Holder:

Merck Sharp & Dohme BV

Waarderweg 39

2031 BN Haarlem

Netherlands

Manufacturer: SP Labo NV, Industriepark 30, B-2220 Heist-op-den-Berg, Belgium.

Contact the representative of the marketing authorization holder to find out more about this medicine:

Belgium / Belgique / BelgienMSD Belgium BVBA / SPRLTel: +32 (0) 27766211dpoc_belux@merck.com LithuaniaUAB Merck Sharp & DohmeTel. + 370 5 278 02 47msd_lietuva@merck.com
BulgariaMark Harp and Doom Bulgaria BulgariaTel: +359 2 819 3737info-msdbg@merck.com Luxembourg / LuxemburgMSD Belgium BVBA / SPRLTel: +32 (0) 27766211dpoc_belux@merck.com
Czech RepublicMerck Sharp & Dohme sroTel: +420 233 010 111dpoc_czechslovak@merck.com HungaryMSD Pharma Hungary Kft.Tel: +36 1 888 5300hungary_msd@merck.com
DenmarkMSD Danmark ApSTel: + 45 4482 4000dkmail@merck.com MaltaMerck Sharp & Dohme Cyprus LimitedTel: 8007 4433 (+356 99917558)malta _ info@merck.com
GermanyMSD SHARP & DOHME GMBHTel: 0800 673 673 673(+49 (0) 89 4561 2612)e-mail@msd.de The NetherlandsMerck Sharp & Dohme BVTel: 0800 9999000 (+31 23 5153153)medicalinfo.nl@merck.com
EestiMerck Sharp & Dohme OÜTel: + 372 6144 200msdeesti@merck.com NorwayMSD (Norway) ASTel: +47 32 20 73 00msdnorge@msd.no
GreeceMSD Α.Φ.Β.Ε.Ε.:Ηλ: +30 210 98 97 300dpoc_greece@merck.com AustriaMerck Sharp & Dohme Ges.mbHTel: +43 (0) 1 26 044msd-medizin@merck.com
SpainMerck Sharp & Dohme de España, SATel: +34 91 321 06 00msd_info@merck.com PolandMSD Polska Sp. z ooTel: +48 22 549 51 00msdpolska@merck.com
FranceMSD FranceTel: + 33 (0) 1 80 46 40 40 PortugalMerck Sharp & Dohme, LdaTel: +351 21 4465700inform_pt@merck.com
CroatiaMerck Sharp & Dohme dooTel: + 385 1 6611 333croatia_info@merck.com RomaniaMerck Sharp & Dohme Romania SRLTel: + 40 21 529 2900msdromania@merck.com
IrelandMerck Sharp & Dohme Ireland ( HumanHealth) LimitedTel: +353 (0) 1 2998700medinfo_ireland@merck.com SloveniaMerck Sharp & Dohme, an innovative freelance dooTel: +386 1 5204 201msd.slovenia@merck.com
IcelandVistor hf.Phone: + 354 535 70 00 Slovak RepublicMerck Sharp & Dohme, sroTel: +421 2 58282010dpoc_czechslovak@merck.com
ItalyESSEX Italia SrlTel: + 39 06 361911medicalinformation.it@merck.com Finland / FinlandMSD Finland OyPuh / Tel: + 358 (0) 9 804 650info@msd.fi
ΚύπροςMerck Sharp & Dohme Cyprus Limited.:Ηλ .: 800 00 673 (+357 22866700)cyprus_info@merck.com
LatviaSIA Merck Sharp & Dohme LatvijaTel: + 371 67364224msd_lv@merck.com United KingdomMerck Sharp & Dohme LimitedTel: +44 (0) 1992 467272medicalinformationuk@merck.com

Muhammad Nadeem

Leave a Reply